# SDR JGVR20190814002

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 11,742 hours, 7,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,742 hours, 7,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH AND RH OVERWING FUEL ADAPTER LANDS ON WING SKIN. THIS WAS FOUND DURING OVERWING FUEL CAP AND ADAPTER REPLACEMENT.
